# SDR CA120213007

- Difficulty date: February 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 412
- Aircraft time: 2,816 hours
- Engine: Pwa PT6T3
- System (JASC): 6710 · Main Rotor Control
- Part: Trim Switch
- Part number: MS277084
- Condition: Intermittent
- Location: Cyclic
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED, ATT MODE-ERRATIC PITCH.  DISCUSSION WITH THE PILOT REVEALED THAT THE PROBLEM OCCURED IN THE DECENT AND IN ATT MODE.  THE PILOT STATED THAT HE ELECTED NOT TO USE THE VERTICAL MODE AND REPORTED THE FAULT UPON LANDING.  THE CO-PILOT CYCLIC SWITCH WAS FOUND TO BE AT FAULT.  MAINTENANCE REPLACED THE CO-PILOT CYCLIC CONTROL AND SWITCH WITH A SERVICEABLE UNIT.  THE ACFT WAS RETURNED TO SERVICE.
